1 doctor weighed in:

I am on the bcp avine and I have brown discharge, are the pills the cause? I have a fibroid and cysts as well. Please help

1 doctor weighed in
Dr. Marsha Davis
Internal Medicine

In brief: Do you mean

Aviane as it says in your medications? Sometimes when on these pills for a while you don't build up much of a lining and all there is to discharge is old blood which comes out as dark brown.
Doubt your cysts or fibroids play a part. If it is a continuous discharge get it checked out. Could you have left a tampon inside?

In brief: Do you mean

Aviane as it says in your medications? Sometimes when on these pills for a while you don't build up much of a lining and all there is to discharge is old blood which comes out as dark brown.
Doubt your cysts or fibroids play a part. If it is a continuous discharge get it checked out. Could you have left a tampon inside?
Dr. Marsha Davis
Dr. Marsha Davis
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
26 years in practice
49M people helped
Continue
108,000 doctors available
Read more answers from doctors